On a decoding algorithm for codes on maximal curves

Research output: Contribution to journalArticleAcademicpeer-review

33 Citations (Scopus)


A decoding algorithm for algebraic geometric codes that was given by A.N. Skorobogatov and S.G. Vladut (preprint, Inst. Problems of Information Transmission, 1988) is considered. The author gives a modified algorithm, with improved performance, which he obtains by applying the above algorithm a number of times in parallel. He proves the existence of the decoding algorithm on maximal curves by showing the existence of certain divisors. However, he has so far been unable to give an efficient procedure of finding these divisors.
Original languageEnglish
Pages (from-to)1228-1232
JournalIEEE Transactions on Information Theory
Issue number6
Publication statusPublished - 1989

Fingerprint Dive into the research topics of 'On a decoding algorithm for codes on maximal curves'. Together they form a unique fingerprint.

Cite this